# SDR AALA201911199014

- Difficulty date: November 17, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 59,319 hours, 24,564 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Part number: 609891005
- Part serial: 089903008
- Condition: Weak
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS INCORRECT FUEL FEED FROM LEFT CTR BOOST PUMP DURING TAKEOFF AND CLIMB BEFORE TAKEOFF, WINGS WHERE EACH FULL LEFT 8.65 CYR 17.1 RT 8.65 SHORTLY AFTER TAKEOFF DURING CLIMB LEFT 8.00 CTR 15  RT 8.65 FUEL FLOWS WERE MATCHED. DID NOT SUSPECT A FUEL LEAK SUSPECT A WEAK LEFT CTR BOOST PUMP THAT COULD NOT OVERPOWER WING PUMPS DURING HIGH DEMAND OF TAKEOFF POWER. FUEL USE NORMAL REST OF FLT. MAINTENANCE REPLACED CENTER TANK LEFT BOOST PUMP IAW AMM 28-22-41.
